# SDR MALA040906

- Difficulty date: December 3, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 15,006 hours, 16,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT LBL 18.3 IS CORRODED ON INBOARD FLANGE, BETWEEN FS 294 AND FS 319. THE OUT OF LIMITS AREAS WERE REPAIRED IAW MESABA EO NR S53079.  REFER EAMS WORK ORDER NR 211114/TASK 1523 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/12/04.
